Klassifikationstheorie algebraischer Varietäten der Dimension drei
Compositio Mathematica, Volume 41 (1980) no. 3, p. 361-400
@article{CM_1980__41_3_361_0,
     author = {Viehweg, Eckart},
     title = {Klassifikationstheorie algebraischer Variet\"aten der Dimension drei},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {41},
     number = {3},
     year = {1980},
     pages = {361-400},
     zbl = {0414.14017},
     mrnumber = {589088},
     language = {de},
     url = {http://www.numdam.org/item/CM_1980__41_3_361_0}
}
Viehweg, Eckart. Klassifikationstheorie algebraischer Varietäten der Dimension drei. Compositio Mathematica, Volume 41 (1980) no. 3, pp. 361-400. http://www.numdam.org/item/CM_1980__41_3_361_0/

[0] P. Deligne und M. Rapoport: Les schémas de modules de courbes elliptique; Modular Functions of one Variable II. Springer Lecture Notes in Math. 349. | MR 337993 | Zbl 0281.14010

[1] T. Fujita: On Kähler fibre spaces over curves. J. Math. Soc. Japan, 30 (1978) 779-794. | MR 513085 | Zbl 0393.14006

[2] T. Fujita: The sheaf of relative canonical forms of a Kähler fibre space over a curve. Proc. Japan Acad., 54 (1978) 183-184. | MR 510945 | Zbl 0412.32029

[3] D. Gieseker: Global moduli for surfaces of general type; Inv. math., 43 (1977) 233-282. | MR 498596 | Zbl 0389.14006

[4] A. Grothendieck: Fondements de la geometrie algébrique; Extraits du Séminaire Bourbaki; 1957-1962. | Zbl 0239.14002

[5] R. Hartshorne: Algebraic Geometry; Springer Verlag 1977. | MR 463157 | Zbl 0367.14001

[6] R. Hartshorne: Residues and Duality; Springer Lecture Notes in Math. 20. | MR 222093 | Zbl 0212.26101

[7] R. Hartshorne: Ample Subvarieties of Algebraic Varieties; Springer Lecture Notes in Math. 156. | MR 282977 | Zbl 0208.48901

[8] Y. Kawamata und E. Viehweg: On a characterisation of an abelian variety in the classification theory of algebraic varieties. Compositio Math., 41 (1980) 355-359. | Numdam | MR 589087 | Zbl 0417.14033

[9] G. Kempf, F. Knudsen, D. Mumford und B. Saint-Donat: Toroidal Embeddings I. Springer Lecture Notes in Math. 339. | MR 335518 | Zbl 0271.14017

[10] S. Kleiman: Relative duality for quasi-coherent sheaves; Manuskript. | Numdam | Zbl 0403.14003

[11] D. Lieberman and E. Sernesi: Semicontinuity of L-dimension; Math. Ann. 225 (1977) 77-88. | MR 427688 | Zbl 0341.14003

[12] T. Matsusaka und D. Mumford: Two fundamental theorems on deformations of polarized varieties. Am. J. Math., 86 (1964) 668-684. | MR 171778 | Zbl 0128.15505

[13] D. Mumford: Geometric Invariant Theory; Springer Verlag 1965. | MR 214602 | Zbl 0147.39304

[14] D. Mumford: Stability of projective varieties; l'Enseignement Math., 23 (1977). | MR 450273 | Zbl 0363.14003

[15] D. Mumford: Abelian Varieties. Oxford University Press, 1970. | MR 282985 | Zbl 0223.14022

[16] H. Popp: Moduli Theory and Classification Theory of Algebraic Varieties. Springer Lecture Notes in Math. 620. | MR 466143 | Zbl 0359.14005

[17] H. Popp: On Moduli of algebraic varieties III. Fine moduli spaces; Compositio Math. 31 (1975) 237-258. | Numdam | MR 414552 | Zbl 0351.14005

[18] J.-P. Serre: Espaces Fibrés Algébriques. Séminaire C. Chevalley, 1958, Exp. 1. | Numdam | MR 177011

[19] K. Ueno: Classification Theory of Algebraic Varieties and Compact Complex Spaces. Springer Lecture Notes 439. | MR 506253 | Zbl 0299.14007

[20] K. Ueno: Classification of algebraic varieties II-Algebraic threefolds of parabolic type. Intl. Symp. on Algebraic Geometry, Kyoto, 1977, 693-708. | MR 578882 | Zbl 0407.14011

[21] K. Ueno: On algebraic fibre spaces of abelian varieties; Math. Ann. 237 (1978) 1-22. | MR 506652 | Zbl 0368.14013

[22] E. Viehweg: Canonical divisors and the additivity of the Kodaira dimension for morphisms of relative dimension. Comp. Math., 35 (1977) 197-223. | Numdam | MR 569690 | Zbl 0357.14014

[23] E. Viehweg: Rational singularities of higher dimensional schemes. Proc. of the AMS, 63 (1977) 6-8. | MR 432637 | Zbl 0352.14003